International Journal of Mathematics and Computational Science
All Issues
2018 | Volume 4 No.1 (Mar.) No.2 (Jun.) No.3 (Sep.)
2017 | Volume 3 No.1 (Feb.) No.2 (Apr.) No.3 (Jun.)
2016 | Volume 2 No.1 (Feb.) No.2 (Apr.) No.3 (Jun.)
2015 | Volume 1 No.1 (Feb.) No.2 (Apr.) No.3 (Jun.) No.4 (Aug.) No.5 (Oct.) No.6 (Dec.)
Vol.4, No.3, Sep. 2018
Mohamed Reda Abonazel,   Mohamed Gamal Ibrahim 
Pages: 79-85    Publication Date: Jun. 14, 2018      Views: 91      Downloads: 70
Elsayed Mohamed Abdel Rahman Elbashbeshy,   Khaled Mohamed Abdelgaber,   Hamada Galal Asker 
Pages: 86-98    Publication Date: Jun. 14, 2018      Views: 101      Downloads: 85
Ahammodullah Hasan,   M. Abul Kawser,   Md. Mahafujur Rahaman 
Pages: 99-111    Publication Date: Jul. 23, 2018      Views: 72      Downloads: 41
Lamin Kabareh,   Thomas Mageto 
Pages: 112-117    Publication Date: Aug. 20, 2018      Views: 37      Downloads: 11
Mbaya Ilunga Edouard,   Beya Dibue Jean-Pierre,   Mansiantima Lutete Doris,   Dzama Likwanda Yohanan,   Mutombo Muana Donat,   Beta Mwakatita Mura,   Gbabete Kpalakoni Jean-Richard,   Benjamin Zoawe Gbolo,   Pius Tshimankinda Mpiana,   Koto-Te-Nyiwa Ngbolua 
Pages: 118-123    Publication Date: Aug. 20, 2018      Views: 88      Downloads: 25
600 ATLANTIC AVE, BOSTON,
MA 02210, USA
+001-6179630233
AIS is an academia-oriented and non-commercial institute aiming at providing users with a way to quickly and easily get the academic and scientific information.
Copyright © 2014 - 2017 American Institute of Science except certain content provided by third parties.